# SDR ASOA2014020409835

- Difficulty date: January 3, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE ACFT FAILED FUNCTIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  REPAIRED IAW AMM 33-21-07-000-801 AND AMM 33-21-07-400-801.
